# SDR ASOA2015020912186

- Difficulty date: January 29, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 20,230 hours, 19,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FOUND CRACKED AND DELAMINATED. REPLACED THE LIGHT TRACK.
